Zithromycin Tardive Dyskinesia Causes and Reviews
Imagine if parts of your body moved when you didn't want them to. If you have a movement disorder, you experience these kinds of impaired movement. Dyskinesia is abnormal uncontrolled movement and is a common symptom of many movement disorders. Tremors are a type of dyskinesia.
Nerve diseases cause many movement disorders, such as Parkinson's disease. Other causes include injuries, autoimmune diseases, infections and certain medicines. Many movement disorders are inherited, which means they run in families.
Treatment varies by disorder. Medicine can cure some disorders. Others get better when an underlying disease is treated. Often, however, there is no cure. In that case, the goal of treatment is to improve symptoms and relieve pain.
Zithromycin Tardive Dyskinesia Reviews
|Tue, 30 Apr 2013 |
Jewel.... I too have loss taste and smell. Have u regained yours?
|Thu, 08 Mar 2012 |
I am female, 59, and have not been sick in 6 years. I got bronchitis for which the doctor prescribed AZithromycin. Within a day, I had severe panic attacks. I was very sick and wanted so much to rest but found I had to keep moving to keep the panic attacks at bay. I walked outdoors and my husband drove me around so I could have things to look at. TV frightened me, books frightened me, the internet frightened me. I have NEVER had a panic attack before. I was beyond amazed. This stuff is poison. I refused to take the 6th dose. Panic attacks lessened and stopped altogether on 7th day after I first took it.
|Wed, 18 Jan 2012 |
After first dosage 3 days ago, I have not been able to sleep at night. That on top of the bad cold and upper respiratory infection I am so tired and cannot get well with this going on. I have 2 tabs left and will not take anymore. I have to get some rest as I work full time and have to be able to do my job.
|Fri, 12 Oct 2012 |
Ive had the same issue. Ive seem to lost my sense of taste and smell altogether. Im confused as if it were the antibotic or just me being sick.Ive even lit 4 yenkee candle around the house to see what i could smell. And my nose is claer i can breathe trough it!
|Mon, 27 Feb 2012 |
What's on your mind...i was put on AZithromycin on feb 21st my my family doctor.
i had an upper resporitory infection and on thursday nite i got cramps and had diaherra
and loose bowels and a very light color and felt bloated. i was on the 250mg then again today
it happened but i have been able to sleep good at nite so now i wait until it is out of my system i hope i don't have it anymore. other wise i feel good. today was my real good day yesterday was my last day and now i just weight until t-10days that it is out of my system i guess. could it cause bleeding?
|Wed, 23 Sep 2009 |
|what is the side effect of athromycin 500|
|Fri, 09 Oct 2009 |
|the drug that i importaqnt was to strong.|
|Wed, 11 Mar 2009 |
I was diagnosed with brochitis and was prescribed aZithromycin in liquid form. Within 90 minutes of consuming my first dose yesterday, I was hit with very intense abdominal pain followed by horrible diarrhea,later compounded by some difficulty in breathing during the night. This morning I woke up to rashes on both upper arms and across my back. Won't be taking anymore of this stuff. Will stick with homeopathic remedies and see if it works.
Top Zithromycin Side Effects